# SDR CA960522006

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount Assembly
- Part number: 204031928009
- Condition: Vibration
- Location: Xmsn Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT 90 KNOTS INDICATED AND AT 11,200 GROSS WEIGHT HELICOPTER DEVELOPED AN AIRFRAME LATERAL VIBRATION. BELL HELICOPTERS RECOMMENDED REMOVAL/REPLACEMENT OF MOUNT ASSEMBLY P/N 204-031-928-009, 5TH MOUNT ASSEMBLY P/N 204-031-927-005, BOLT ASSEMBLY P/N 204-031-244-005, LINK ASSEMBLY P/N 212-030-104-005 AND FRICTION DAMPER P/N 204-031-920-003. PARTS CHANGED, COULD NOT DUPLICATE PROBLEM.
